|Exercise and bone problems
Aug 17, 2003
My question is about this bone-depletion thing thats supposed to happen with tenofovir. I have had hiv for 13-14 years(yeah and know that the first 10 years are the hardest).I am taking viramune, 3tc and tenofovir. I ride my bicycle about 120+kilometres per week. I figure I don't need extra cardio so I do 2 very slow heavy circuits per week mostly for the weights. However I've been reading that the bone/joint damage stuff that happens with tenofovir can be worsened by heavy weights and you should keep them light. I don't have any bone problems but wonder if I'm bringing it all down on myself.
Thank you in anticipation of your help. I find the Body Forums are just the most wonderful aids resource on the web.
| Response from Mr. Vergel
If you have any doubt about your bone density, tell your doctor to send you to a DEXA scan in a clinic. Weight bearing exercise increases bone density. Viread has shown some problems in bone density in dogs exposed a high doses. So far we have seen no reports in humans. Keep working out and take 1000 mg Calcium+Vitamin D daily.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Giving Handjob Worried I Have HIV
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Can Hpv Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.